# SDR DXTA2025111105645

- Difficulty date: November 10, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N343QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500194
- Aircraft time: 10,670 hours, 8,811 cycles
- System (JASC): 2430 · DC Generating System
- Part: Contactor
- Part number: SM400D1171
- Condition: Faulted
- Location: Zone 400
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UP ON APPROACH TO LANDING IN KYIP WE RECEIVED GEN 1 OFF BUS YELLOW CAS ACCOMPANIED BY SHED BUS OFF. PLACED GEN 1 SWITCH IN OFF POSITION PER QRH DUE TO THE SHORT DURATION OF FLIGHT REMAINING. PLEASE NOTE THAT N1 FOR THE SAME RESPECTIVE THROTTLE POSITION APPEARS TO DOFFER BY APPROXIMATELY 1% POWERED ACFT & STARTED 2 ENG TO IDLE WITH NO DEFECTS. STARTED NR 1 ENG TO IDLE, NO DEFECTS CYCLED NR 1 GEN TO OFF & BACK TO AUTO. AFTER SWITCHING GEN 1 TO AUTO GEN 1 DID NOT COME BACK ON LINE. SHUT DOWN NR 1 ENG & ATTEMPTED TO RESTART, ENG WOULD NOT ROTATE & RECEIVED NO FAULTS, POWERED DOWN ACFT & POWERED UP. STARTED NR 2 ENG TO IDLE & ON STARTING NR 1 ENG TO IDLE NOTED GEN 1 OFF BUSS CASS. SHUTDOWN DOWN NR 1 ENG & ON TRYING TO RESTART, NOTED NO ENG ROTATION & NO FAULTS. ACCESSED DISTRIBUTION BOXES & COMPLETED GVI, NO DEFECTS .ACCESSED LT STARTER /GEN BRUSHES & COMPLETED DIMENSIONAL CHK, NO DEFECTS, REPOSITIONED LT/RT STARTER/GEN & COMPLETED ENG STARTS TO IDLE & ISSUES STAYED ON NR 1 SIDE. REPOSITIONED STARTER GENS TO ORIGINAL POSITIONS & CLOSED ACCESS . ON SECURING RT ENG LOWER COWLING, NOTED FWD UPPER LIVE LOCK PIN ON LOCK STOPPER WOULD NOT SCREW INTO LIVE LOCK . LIVE LOCK RECEPTACLE CORRODED WITH THREADS BARELY VISIBLE . ACCESSED TO GLC 1 K0010 & GLC 2 K0016, REPOSITIONED,  STARTED NR 1 ENG TO IDLE, NO DEFECTS. STARTED NR 2 ENG & ON REACHING IDLE NOTED GEN 2 OFF BUSS CASS MESSAGE. SHUTDOWN NR 2 ENG & ATTEMPTED TO RESTART WITH NO ROTATION & NO FAULTS . POWERED DOWN ACFT & REPOSITIONED GLC 1 & 2 TO ORIGINAL POSITIONS. R & R GLC 1 K0010 WITH A NEW UNIT. OPS CHKD GOOD, NO DEFECTS. WORK COMPLETED IAW AMM 24-31-01, 24-31-03 & FIM 24-31-00-810-803-A. ORIGINAL SUBMISSION DATE: 11/11/2025
